# SDR DHLA201100032

- Difficulty date: January 20, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R & R EXISTING REPAIR AT FS 1500.000, L21L. UTILIZING APPROVED DATA (REF REPAIR REPORT F087) PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 02-16-11, EVA D853-00392 DATED 02-02-11, SMN DWG ED-5308 DATED 01-22-11, JC EC-02377-001 WO 9960. REMOVED EXISTING REPAIR IAW SRM 51-1-20D, SRM 51-1-21. CUT OUT DAMAGED AREA + FABRICATED REPAIR DOUBLER FILLER IAW SMN DWG ED-5308. VISUALLY INSPECTED REWORKED AREA + NDT INSPECTED CUT OUT AREA + REPAIR PARTS IAW NDT SPM PART 09, NDT SPM PART 06-10-01-001. NO CRACK, NO CORROSION FOUND. ENCLOSED SMN FORM 242 + (2EA) SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SMN DWG ED-5308, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
